MAUDE Adverse Event Report: BIOMET 3I FULL OSSEOTITE TAPERED IMPLANT 3.25 X 11.5MM; DENTAL IMPLANT

BIOMET 3I FULL OSSEOTITE TAPERED IMPLANT 3.25 X 11.5MM; DENTAL IMPLANT
Model Number FNT3211
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
It was reported that during the surgery placing an implant in tooth location #13, the mount did not disengage from the implant.Doctor took another implant with another mount to finish the procedure.
 
Additional Manufacturer Narrative
Product evaluation: one full osseotite® tapered implant 3.25 x 11.5mm (fnt3211) and unknown legacy biomet mount were returned for investigation.Visual evaluation of the as returned products identified that the devices were attached to each other.Functional testing was performed but the devices could not disengage.Therefore, the reported event was confirmed.No pre-existing conditions were noted on the per.The reported devices were intended for an unknown tooth location.X-ray & picture evaluation: x-ray or picture images were not provided.Review of appropriate documentation: per the applicable ifu, under the section precautions, it is stated that improper technique may lead to device failure.Dhr review (fnt3211): dhr review for the lot (2018112225) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Lot was inspected and passed all acceptance criteria by qa.Complaint history review (fnt3211): complaint history review was performed for the reported lot number (2018112225) for similar events (complaint category keywords: does not disengage/release) and no other complaint was identified.Post market trending review: may post market trending was reviewed and there were no actionable events or corrective actions for the reported event or products.Therefore, based on the available information, device malfunction did occur and the reported event was confirmed.
 
Event or Problem Description
There is no update to the original complaint description provided.

Brand Name
FULL OSSEOTITE TAPERED IMPLANT 3.25 X 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11608479
Report Number0001038806-2021-00556
Device Sequence Number3919679
Product Code DZE
UDI-Device Identifier00844868003281
UDI-Public(01)00844868003281(17)231213(10)2018112225
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063286
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 07/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/13/2023
Device Model NumberFNT3211
Device Catalogue NumberFNT3211
Device Lot Number2018112225
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/11/2021
Supplement Date Received by Manufacturer07/09/2021
Initial Report FDA Received Date04/02/2021
Supplement Report FDA Received Date07/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1